# SDR ASAA2019121951626

- Difficulty date: December 15, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,628 hours, 4,713 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB " R SIDE WINDOW OVERHEAT ILLUMINATED" COMPLIED WITH QRH. OPS NORMAL THEREAFTER. GROUNDED - YES. ACCOMPLISHED WHC BIT PER B737-900 AMM 30-41-00 WITH NO FAULTS. CHECKED TERMINAL FOR CORROSION WITH NO FAULTS FOUND OPS CHECK GOOD.
